# SDR ASAA2018121427423

- Difficulty date: December 14, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,889 hours, 5,999 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 6937324378
- Part serial: F07793
- Condition: Erratic
- Location: Cabin Temp
- Part time: 17,949 hours, 6,014 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TEMP GAUGE ERRATIC WHEN TOUCHING SELECTOR KNOB. GROUNDED - YES.  VERIFIED FAULT. REMOVED AND REPLACED TEMPERATURE CONTROL MODULE, TEMPERATURE CONTROL MODULE TEST NORMAL, REF B737-900 AMM 21-61-15. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
